# SDR UPS00831574

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576951716
- Condition: Damaged
- Location: Ws 257
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT WING L/E RIB AT XW 257.5 IS DAMAGED BEYOND LIMITS.  REMOVED, FABRICATED, AND REPLACED RIB IAW DWG 5769517, AND SRM 51-1-20D.
